# SDR DALA2021061603290

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,630 hours, 30,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 2R. CORRECTIVE ACTION: INSPECTED 2R EMERGENCY LIGHT - LIGHT OPS GOOD LENS IS LOOSE - SECURED 2R LENS ON ER LIGHT ASSY AS RQD IAW B757 AMM 33-51. (1841765)
